Sign in to follow this  
Followers 0

Luvox or Klonopin causing sleepiness?

3 posts in this topic

Posted

(I wasn't sure where I could get the most help so I posted this on the Benzo board and SSRI board... forgive me if that is a no-no.)

I take 200 mg daily of Luvox and 0.5 mg of generic Klonopin three times a day.  I am so so sleepy all day.  I have been taking these meds for three months now so I would think if a side effect was going to go away, it would have by now.  My original thinking was that it was the Klonopin causing the sleepiness but I have weaned down to 0.5 mg once a day for the past few days and I am still very sleepy.  I have tried changing the times I take the Luvox too and that doesn't seem to help.  My question is.... is it the Luvox or the Klonopin causing the sleepiness?  (Even though I am sleepy all day, my quality of sleep at night sucks.)  Help!

Share this post


Link to post
Share on other sites

Posted

(I wasn't sure where I could get the most help so I posted this on the Benzo board and SSRI board... forgive me if that is a no-no.)

I take 200 mg daily of Luvox and 0.5 mg of generic Klonopin three times a day.

Share this post


Link to post
Share on other sites

Posted

When I started on Luvox, it made me very sluggish/sleepy at work.  My pshrink cut me from 100 mg. AM and 200 mg. PM to just the PM dose.  That seemed to solve the problem.

Tommy

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0